Academic Journals Database
Disseminating quality controlled scientific knowledge

Exact traveling wave solutions of the (2+1) Dimensional Boussinesq Equation

Author(s): Mohammed Khalfallah

Journal: Selçuk Journal of Applied Mathematics
ISSN 1302-7980

Volume: 9;
Issue: 1;
Start page: 3;
Date: 2008;
Original page

Keywords: Local dependence function | permutation test | dependence map.

The repeated homogeneous balance method is used to construct exact trav¬eling wave solutions of the (2+1) dimensional Boussinesq equation, in which the homogeneous balance method is applied to solve the Riccati equation and the reduced nonlinear ordinary differential equation, respectively. Many new exact traveling wave solutions are successfully obtained. This method is straight¬forward and concise, and it can be also applied to other nonlinear evolution equations.
RPA Switzerland

Robotic Process Automation Switzerland


Tango Rapperswil
Tango Rapperswil